MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,6/PK,12PK/CS

MEDLINE INDUSTRIES, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,6/PK,12PK/CS
Catalog Number MDT2168286
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the mdt2168286 continue to be of poor quality leaving thread fragments and blue fuzz in sterile basins after being placed in sterile fluids.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported the mdt2168286 continue to be of poor quality leaving thread fragments and blue fuzz in sterile basins after being placed in sterile fluids.

Brand Name
MEDLINE
Common Device Name
TOWEL,OR,DSP,ST,BLUE,STD,6/PK,12PK/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25385568
Report Number1417592-2026-02059
Device Sequence Number16043042
Product Code FRL
UDI-Device Identifier10080196282746
UDI-Public10080196282746
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDT2168286
Device Lot Number6052601014VN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown